# SDR COMA9960768

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 38760016
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MESSAGE.  REPLACED OIL PRESSURE SWITCH.
